# SDR 00FDEA00340

- Difficulty date: May 16, 2000
- Submitted: May 18, 2000
- Operation: Air carrier
- Aircraft: N480FE
- Make and model: Boeing 727227
- Aircraft serial: 21462
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beltframe
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, CRACK IN FWD UPPER FLANGE BELTFRAME BS 1010 BETWEEN STR 26L AND 27L.  REMOVED AND REPLACED PER IAW SRM 51-40-3.
